EconPapers    
Economics at your fingertips  
 

Coefficients for the determination of one-sided tolerance limits of normal distribution

Miloš Jílek and Otakar Líkař

Annals of the Institute of Statistical Mathematics, 1959, vol. 11, issue 1, pages 45-48

Date: 1959
References: Add references at CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/BF01831722 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:spr:aistmt:v:11:y:1959:i:1:p:45-48

Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm

Access Statistics for this article

Annals of the Institute of Statistical Mathematics is edited by G. Kitagawa

More articles in Annals of the Institute of Statistical Mathematics from Springer
Series data maintained by Guenther Eichhorn ().

 
Page updated 2012-01-24
Handle: RePEc:spr:aistmt:v:11:y:1959:i:1:p:45-48